Skiptree: {A} new scalable distributed data structure on multidimensional data supporting range-queries

TitleSkiptree: {A} new scalable distributed data structure on multidimensional data supporting range-queries
Publication TypeJournal Article
Year of Publication2010
AuthorsAlaei, Saeed, Ghodsi Mohammad, and Toossi Mohammad
JournalComputer Communications
Volume33
Pagination73–82
URLhttp://dx.doi.org/10.1016/j.comcom.2009.08.001
DOI10.1016/j.comcom.2009.08.001
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.